# SDR DALA2021021700921

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: No Test
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DONT PASS TEST DOOR R3 OF DAMPING IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED DOOR DAMPER CYLINDER 3R ASPER A330 AMM 52-22.
